Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2018, Volume 19, Issue 3, Pages 298–310 (Mi cheb696)  

On complete rational trigonometric sums and integrals

V. N. Chubarikov

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: Asymptotical formulae as $m\to\infty$ for the number of solutions of the congruence system of a form
$$ g_s(x_1)+…+g_s(x_k)\equiv g_s(x_1)+…+g_s(x_k)\pmod{p^m}, 1\leq s\leq n, $$
are found, where unknowns $x_1,…,x_k,y_1,…,y_k$ can take on values from the complete system of residues modulo $p^m,$ but degrees of polynomials $g_1(x),…,g_n(x)$ do not exceed $n.$ Such polynomials $g_1(x),…,g_n(x),$ for which these asymptotics hold as $2k>0,5n(n+1)+1,$ but as $2k\leq 0,5n(n+1)+1$ the given asymptotics have no place, were shew.
Besides, for polynomials $g_1(x),…,g_n(x)$ with real coefficients, moreover degrees of polynomials do not exceed $n,$ the asymptotic of a mean value of trigonometrical integrals of the form
$$ \int\limits_0^1e^{2\pi if(x)}, f(x)=\alpha_1g_1(x)+…+\alpha_ng_n(x), $$
where the averaging is lead on all real parameters $\alpha_1,…,\alpha_n,$ is found. This asymptotic holds for the power of the averaging $2k>0,5n(n+1)+1,$ but as $2k\leq 0,5n(n+1)+1$ it has no place.

Keywords: complete rational trigonometric sums, trigonometric integrals.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00071_


DOI: https://doi.org/10.22405/2226-8383-2018-19-3-298-310

Full text: PDF file (667 kB)
References: PDF file   HTML file

UDC: 511.3
Received: 08.08.2018
Accepted:15.10.2018

Citation: V. N. Chubarikov, “On complete rational trigonometric sums and integrals”, Chebyshevskii Sb., 19:3 (2018), 298–310

Citation in format AMSBIB
\Bibitem{Chu18}
\by V.~N.~Chubarikov
\paper On complete rational trigonometric sums and integrals
\jour Chebyshevskii Sb.
\yr 2018
\vol 19
\issue 3
\pages 298--310
\mathnet{http://mi.mathnet.ru/cheb696}
\crossref{https://doi.org/10.22405/2226-8383-2018-19-3-298-310}
\elib{https://elibrary.ru/item.asp?id=39454405}


Linking options:
  • http://mi.mathnet.ru/eng/cheb696
  • http://mi.mathnet.ru/eng/cheb/v19/i3/p298

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:69
    Full text:13
    References:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021